MathSciNet Relay Station
MathSciNet bibliographic data
MR1115072 31B20 (30C85 31A15)
Bishop, Christopher J. A characterization of Poissonian domains. Ark. Mat. 29 (1991), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement